On the question of the existence of a solution of a Hammerstein equation with discontinuous mapping
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1975), pp. 62-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_10_a6,
author = {R. K. Ragimkhanov},
title = {On the question of the existence of a~solution of {a~Hammerstein} equation with discontinuous mapping},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {62--70},
year = {1975},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_10_a6/}
}
TY - JOUR AU - R. K. Ragimkhanov TI - On the question of the existence of a solution of a Hammerstein equation with discontinuous mapping JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1975 SP - 62 EP - 70 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_1975_10_a6/ LA - ru ID - IVM_1975_10_a6 ER -
R. K. Ragimkhanov. On the question of the existence of a solution of a Hammerstein equation with discontinuous mapping. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1975), pp. 62-70. http://geodesic.mathdoc.fr/item/IVM_1975_10_a6/